# SDR CA111212001

- Difficulty date: December 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW DECLARED EMERGENCY, REPORTING AN ENGINE FAILURE.  RT ENGINE OIL WARNING MESSAGE APPEARED IN-FLIGHT.  MINIMAL SIGN OF SMOKE IN THE CABIN.  RT ENGINE REPLACED.
